# SDR DLM88070459

- Difficulty date: April 16, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 47,751 hours, 37,322 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tee Fitting
- Part number: SR0953000133
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOOLING MARKS ON LOWER T-CAP CHORD OF AFT PRESSURE BULKHEAD AT STA 1338 BETWEEN LONGERONS 28L-28R.  SKIN P/N 5911429-151 TRIMMED FOR ACCESS.  CHORD P/N SR09530001-33 SPLICED PER EA 09-086680-12 REV E, OPN 0603. SKIN REPAIRED PER SRM 53-03 FIG 37.
